MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/189/080
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Month and year of event have been provided ,day is unknown, no information has been provided to date.One device and three photos returned for investigation.Physical evaluation and leak testing confirmed the customer complaint.Devices are leak tested and inflation tested during the manufacturing process.Due to this, root cause is determined to be related to a customer use issue.Device history review of reported lot number showed no non conformances during the manufacturing process.
 
Event or Problem Description
It was reported that while using the product, a cuff leak was observed.No patient injury, no additional information available.

Brand Name
SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16585374
Report Number3012307300-2023-02808
Device Sequence Number1688331
Product Code BTR
UDI-Device Identifier15019315059544
UDI-Public15019315059544
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2026
Device Model Number100/189/080
Device Catalogue Number100/189/080
Device Lot Number4150647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown